# SDR UALA2009051901419

- Difficulty date: May 18, 2009
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N229UA
- Make and model: Boeing 777222
- Aircraft serial: 30557
- Aircraft time: 29,979 hours, 3,717 cycles
- Engine: Pwa PW4090
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

OIL SMELL IN CABIN.  FLT DIVERTED.
